# SDR 04FDEA00169

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE PANEL INTERIOR HAS SEVERAL CRACKS AT XOS 550 BETWEEN REFUEL PANEL AND OUTBOARD SLAT TRACK.  LT WING LEADING EDGE PANEL INTERIOR AT XOS 550 BETWEEN REFUEL PANEL AND OUTBOARD SLAT TRACK , CRACKED AREA REPAIRED AS PER SRM 57-10-00, FIG.25, VOL.I.
